# SDR ASAA0310169

- Difficulty date: March 20, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65548922
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FRAME AT BS 328-344, RIGHT BUTTOCK LINE 30, RIGHT BUTTOCK LINE 30 CRACKED.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM.  (M)
